# SDR FDEA200902170558

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 60,558 hours, 13,206 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB75801
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE SKIN AT NR 3 SLAT FOUND WITH CUT MARK.  REPAIR CARRIED AT LT WING LEADING EDGE SKIN AT NR 3 SLAT TRACK AS PER SRM 57-10-00   FIG 24 VOL I.  REPAIR CLASSIFIED AS PER GMM 6-2-100.
